Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Abdominal cramps, nausea, loss of appetite, gastric trouble. Could this be due to stomach flu or side effects of plan b which was taken a week back?

Hello, There is a big stomach flu going around my work. I have been washing my hands absolutely every time and didn t touch my face at all. I have taken plan b about a week ago and also a month ago with a successful period. For the last 3 days I have had abdominal cramping, since last night I have had nausea but I believe from stress .. This morning I got my period abdominal cramps have slightly subsided, but I have got period cramps, took 3 extra strength tylanol and than got nausea again, loss of appetite and since this morning extremely gassy (farting a lot).. Am I coming down with the stomach flu or is this possible effects from plan b? Everyone that has the sotmach flu at my work got instant hit with the flu not gradual. Please help? Thank You.
Asked On : Thu, 17 Jan 2013
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Hi there,

Thanks for your query.

From the information provided, you are apparently suffering from a stomach infection.

Get your stool test done; take a short course of metronidazole along with Proton Pump Inhibitors + Probiotics + digestive enzymes.

You will be all right with these drugs.

Consult your doctor and apprise him of my opinion. I am certain that he will agree with me, order required tests, and- based on the reports- will prescribe suitable/modified treatment as advised.

In case of any further queries, revert back to me THROUGH DIRECT PREMIUM QUERY (Paid), addressed to me personally. You will receive- almost immediately- my response in great details.

If you find my response helpful and informative, do not forget an “excellent” (5-star rating) to my answer, to ENCOURAGE all doctors- engaged in social service- to render sound advice to the FREE queries.

Fond regards and have a nice day

Dr. Rakesh Karanwal
Answered: Fri, 6 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor